# SDR DALA2024081508173

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 78,290 hours, 10,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 ON WALK-AROUND FOUND PANEL 623MB MISSING (RH WING OTB SLAT ACTUATOR OVERTORQUE ACCESS PANEL). CORRECTIVE ACTION: PANEL DEFERRED AND THEN REPLACED. (5869338)
